On functional equation $\varphi\varphi(x)=x$, $x\in(-\infty,\infty)$
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 31 (1992) no. 1, pp. 83-100
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1992_31_1_a8,
author = {Laitoch, Miroslav},
title = {On functional equation $\varphi\varphi(x)=x$, $x\in(-\infty,\infty)$},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {83--100},
year = {1992},
volume = {31},
number = {1},
mrnumber = {1212608},
zbl = {0767.39003},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1992_31_1_a8/}
}
TY - JOUR AU - Laitoch, Miroslav TI - On functional equation $\varphi\varphi(x)=x$, $x\in(-\infty,\infty)$ JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1992 SP - 83 EP - 100 VL - 31 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1992_31_1_a8/ LA - en ID - AUPO_1992_31_1_a8 ER -
%0 Journal Article %A Laitoch, Miroslav %T On functional equation $\varphi\varphi(x)=x$, $x\in(-\infty,\infty)$ %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1992 %P 83-100 %V 31 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1992_31_1_a8/ %G en %F AUPO_1992_31_1_a8
Laitoch, Miroslav. On functional equation $\varphi\varphi(x)=x$, $x\in(-\infty,\infty)$. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 31 (1992) no. 1, pp. 83-100. http://geodesic.mathdoc.fr/item/AUPO_1992_31_1_a8/